Combinatorial properties of smooth infinite words

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00387985
Contributor : Laurent Vuillon <>
Submitted on : Tuesday, May 26, 2009 - 11:05:10 AM
Last modification on : Friday, April 12, 2019 - 10:18:08 AM

Identifiers

  • HAL Id : hal-00387985, version 1

Collections

Citation

Srecko Brlek, Serge Dulucq, Annie Ladouceur, Laurent Vuillon. Combinatorial properties of smooth infinite words. Theoretical Computer Science, Elsevier, 2006, 352 (1-3), pp.306-317. ⟨hal-00387985⟩

Share

Metrics

Record views

155